# SDR CA091221005

- Difficulty date: December 21, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 47 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 2435 · Starter-Generator
- Part: Case
- Part number: 14924PM
- Condition: Broken
- Location: Starter Gen
- Part time: 310 hours
- Component: Starter Gen
- Component part number: 14924PM
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON FIRST START OF THE DAY, STARTER WOULD ENGAGE BUT UNABLE TO CRANK ENGINE, GEAR GRINDING SOUND HEARD.  VISUAL INSPECTION REVEALED SIGNIFICANT STARTER CASING RUPTURE (TC NR 20091221005)
